Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ozuma

Member
  • Posts

    22
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  1. It's been about 2 months since I stopped Accutane and I'm getting a few small spots, mostly around my mouth. I was only on it for 4 months though and I have a checkup with my derm in a little over a week. I shall probably ask him to go on a low dose before it gets bad again. It really sucks because I still have red marks which probably won't heal much if I go back on Accutane. I feel your pain. I'm sure we'll both get there in the end though.
  2. I've only had one blood test, which was after 2 months being on accutane. I didn't even have one before I started. From what I've read on here though, the most common theme seems to be once a month.
  3. A while into my course(I've forgotten exactly how long) I started sweating profusely as well. But I think after it must have been about the end of month one when the sweating went down. I never used to sweat at all but now I sweat a bit. The sweating also seemed to improve my acne, I guess if it's leaving your body then it's not gonna clog up your pores.
  4. I'm a month into accutane now and I just stopped getting flaky skin a few days ago. I used to exfoliate and then moisturise.
  5. I'll be starting Accutane tomorrow and am slightly confused as to when I should be taking it. I've read that taking it with a meal is most beneficial so I will try that, however, My dinner time is quite irregular. Will a 3-4 hour gap each day make much of a difference?
×